# SDR DALA2024030102901

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,094 hours, 21,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 1L DOOR WON'T ARM. CORRECTIVE ACTION: CYCLED DOOR HANDLE PER B767 AMM 52-12. OPS CHK GOOD. OK FOR SVC (5747128)
